# SDR SWAA2021061771014

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Lbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC BAY HAS CRACK AT UPPER VAPOR BARRIER ATTACH ANGLE STA 663 LBL 8 SEEN THRU AC BAY. 8-19 ; / APPLYED BMS 3-23 OR EQUIVALENT CORROSION INHIBITIN COMPOUND TO REPAIR AREA [COR- BAN 35 ] IAW B-737-700 SRM 51-20-01;ACCOMPLISHED FUEL LEAK CHECK ON REPAIR AREA STA663 UPPER ANGLE ; NO LEAK NOTED AT THIS TIME AS PER B737 AMM 28-11-00-790-801.;ACCOMPLISHED CAP SEAL AT REPAIR FASTENERS ON HEAD AND TAIL TO PER B737-700 SRM 51-80-01-OG-0;ACCOMPLISHED ELECTRICAL BONDING TEST NORMAL. TOOL USED 168696;ACCOMPLISHED PERMANENT REPAIR OF LT VAPOR BARRIER ATTACH ANGLE AT WING CENTER SECTION REAR SPAR STA 663 PER REF B737 SRM 57-10-10-2R-5;COMPLETED INSTALLATION OF REPAIR PARTS ( REPAIR ANGLE[1]; REPAIR SPLICE[2] ) AT BS 663; REAR SPAR VAPOR BARRIER; FROM LBL 6 TO LBL 14 APROX. PER B737-700 SRM 57-10-10-2R-5 REPAIR 5 FIG 202 AND SRM 51-40-02-OG-0;DAMAGE SECTION OF ANGLE REMOVED ON STEP 3 WAS REMOVED FROM APPROX. LBL6 TO LBL14 PER REF B737 SRM 57-10-10-2R-5 FIG 202.;FABRICATED REPAIR ANGLE PART(1) MATERIAL USED 2024-T3 CLAD 0.063' AS PER REF B737-700 SRM 57-10-10 2R-5 TABLE 201. PO#1705677;FABRICATED SPLICE ANGLE PART(2) MATERIAL USED 2024-T3 CLAD 0.071' AS PER REF B737-700 SRM 57-10-10 2R-5 TABLE 201 PO#1707253;INSTALLED EWIS PROTECTION ON REPAIR AREA AT LT AC PACK BAY STA 663 PER REF B737 AMM 20-60-07-913-801;LOCATED AND DRILLED REPAIR PARTS AS PER REF B737-700 SRM 51-40-05-0G-0.. (ANGLE AND SPLICE ANGLE);MIXED BMS 5-95 SEALANT AT 05:55; 05/19/2021.
